# SDR C2XA96IA223

- Difficulty date: August 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N82539
- Make and model: Beech 1900D
- Aircraft serial: UE168
- System (JASC): 6112 · Propeller Deice Boot Section
- Part: Deice Boot
- Part number: 4E30171
- Condition: Debonded
- Location: Nr 1 Prop
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYL - FLT 9447 - PILOT REPORTED DURING A POST-FLIGHT WALKAROUND INSPECTION, FOUND LT PROPELLER HAD ONE DEICE BOOT DEBONDED FROM BLADE.  THE DEICE BOOT REMOVED AND ACFT FERRIED TO IAH WHERE MAINTENANCE INSTALLED A DEICE BOOT ON PROPELLER.  ACFT WAS THEN APPROVED FOR RETURN TO SERVICE.  (X)
